# SDR ERAA065957

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: S844
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 10531729
- Condition: Mismanufactured
- Location: Tail Rotor
- Part time: 2,406 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING JOURNALS SLIGHTLY OVERSIZED FROM LAST REPAIR.
